6th week on Femara

Options
GrandmaJ
GrandmaJ Member Posts: 209
edited March 2014 in Breast Cancer #1
Well six weeks on Femara.....the worst side effect has been the weight gain...4 lbs....a little back pain, and an occasional bout of nausea, but that's about it so far. Anyone else experieincing weight gain ? They say obesity contributes to cancer, but yet they give you a drug that makes you gain weight ????

If you are on Femara, be sure to go to www.femara.com and get your coupon. It only cost $10 for a month's supply with the coupon.

Judy

Comments

  • susie09
    susie09 Member Posts: 2,930
    Options
    Hi Judy! Glad that you
    Hi Judy! Glad that you aren't having severe side effects. I am not on Femara, so, I can't help you inre to any side effects with it personally. And, that is very sweet of you to let everyone know about the $10 coupon. Take care!

    ♠♣ Susie ♠♣
  • m_azingrace
    m_azingrace Member Posts: 399
    Options
    susie09 said:

    Hi Judy! Glad that you
    Hi Judy! Glad that you aren't having severe side effects. I am not on Femara, so, I can't help you inre to any side effects with it personally. And, that is very sweet of you to let everyone know about the $10 coupon. Take care!

    ♠♣ Susie ♠♣

    Hi Judy...
    I guess I'm just one of the more fortunate ones. Very few side effects, except for hot flashes in the beginning, and I'm a little stiff after sitting for a while...but no biggie...and hey, that could just be my age anyway. I've been on Femara since Sept. 2009, so I think if the SE were going to be worse, I'd have them by now. Hugs, Gracie
  • mwallace1325
    mwallace1325 Member Posts: 806
    Options
    I agree about the weight
    I lost about 12 pounds after chemo (probably because the steroids stopped) and was very happy about it. I've been on femera since mid-January and realized my weight was starting to go back up. Can we get a break on at least this one thing -- it doesn't seem fair. Other than that, some joint pain, sitting too long makes it tough to get up and more hot flashes. Do they ever stop??? Thanks for the tip about the coupon. This is a very expensive medication without that